Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 339, NWS Birmingham, AL

June 26, 2011Barbour County, Bullock County, Pike County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 26, 2011, 4:11 PM CDT for Barbour County, Bullock County, Pike County, Alabama. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 4:11 PM CDT (21:11 UTC)
Expired
Jun 26, 2011, 4:35 PM CDT
In force
24 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Barbour County, AL, Bullock County, AL, Pike County, AL

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:30 PM CDTHAIL 11 W Pickett, ALQUARTER SIZE HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:05 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2353 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WUUS54 KBMX 262111
SVRBMX
ALC005-011-109-262200-
/O.NEW.KBMX.SV.W.0339.110626T2111Z-110626T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BARBOUR COUNTY IN SOUTHEAST ALABAMA...
  SOUTHERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  EAST CENTRAL PIKE COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 500 PM CDT

* AT 410 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BOOT HILL...OR 12 MILES SOUTHWEST OF MIDWAY...AND MOVING EAST AT 5
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOUISVILLE...PICKETT...MOUNT ANDREW AND CLAYTON MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3205 8548 3178 8548 3178 8587 3205 8585
TIME...MOT...LOC 2111Z 251DEG 4KT 3193 8564

$$

17/KLAWS
2 follow-up statements
865 
WWUS54 KBMX 262124
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT SUN JUN 26 2011

ALC005-011-109-262200-
/O.CON.KBMX.SV.W.0339.000000T0000Z-110626T2200Z/
BULLOCK AL-BARBOUR AL-PIKE AL-
424 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PIKE...WEST CENTRAL BARBOUR AND SOUTHERN BULLOCK COUNTIES UNTIL 500
PM CDT...

AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PICKETT...OR 11 MILES SOUTHWEST OF MIDWAY...MOVING EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  LOUISVILLE...PICKETT...MOUNT ANDREW AND CLAYTON MUNICIPAL AIRPORT.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3205 8548 3178 8548 3178 8587 3205 8585
TIME...MOT...LOC 2124Z 251DEG 4KT 3193 8562

$$
264 
WWUS54 KBMX 262135
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
435 PM CDT SUN JUN 26 2011

ALC005-011-109-262145-
/O.CAN.KBMX.SV.W.0339.000000T0000Z-110626T2200Z/
BULLOCK AL-BARBOUR AL-PIKE AL-
435 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIKE...WEST
CENTRAL BARBOUR AND SOUTHERN BULLOCK COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3205 8548 3178 8548 3178 8587 3205 8585
TIME...MOT...LOC 2135Z 251DEG 4KT 3194 8561

$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:32 PM CDT, 39 minutes earlier.

Area forecast discussion, Jun 26, 3:32 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT SUN JUN 26 2011

.DISCUSSION...

UNLIKE YESTERDAY...MESOSCALE CONVECTIVE COMPLEX FEATURE (MCS) NOT
HAVING TROUBLE TRAVERSING SOUTHWARD INTO ALABAMA. DIFFERENCE IN
TODAY AND YESTERDAY IS PARTIALLY DO TO A BOUNDARY FROM AN EARLIER
MCS FEATURE WHICH HAS HELPED TO ENHANCE THIS APPROACHING FEATURE
AS THE 2ND ONE MOVES SOUTHWARD INTO OUR AREA. ACROSS CENTRAL
ALABAMA...WE HAD LITTLE CLOUD COVER FOR THE FIRST PART OF THE
MORNING WITH HEALTHY CUMULUS FIELDS DEVELOPING AS WE HEATED UP IN
THE LATE MORNING TOWARD MIDDAY. THIS WAS NOT A GOOD THING. IT HAS
ONLY HELPED TO DESTABILIZE US AND FUEL THE APPROACHING LINE.
THUS...THE CURRENT SEVERE WATCH...AND WARNINGS WITH THE
APPROACHING LINE. THIS IS NOT TO MENTION WITH SCATTERED CONVECTION
POPPING UP ACROSS THE REST OF THE AREA AHEAD OF IT WITH HEATING.

UPPER SHORTWAVE FEATURE SHOULD MAKE ITS WAY ACROSS THE AREA
THROUGH THE EVENING AROUND THE EAST/NORTHEAST SIDE OF THE
ELONGATED FLAT UPPER RIDGE STRETCHING ACROSS THE SOUTHERN HALF OF
THE U.S. WILL STILL HAVE A CHANCE MONDAY FOR MCS ACTIVITY BUT FLOW
LOOKS A TAD DIFFERENT WHERE MAIN FEATURE MAY MISS US TO THE NORTH
AND EAST. HOWEVER...ISOLATED HEAT INDUCED ACTIVITY ALONG THE EAST
PART OF THE AREA AROUND THE RIDGE STILL VERY MUCH A POSSIBILITY.

FOR TUESDAY...MODELS SHOWING SOME CONSISTENCY FROM EARLIER
INDICATING A SURFACE LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT
LAKES REGION INTO NEW ENGLAND...ATTEMPTING TO TAKE A SURFACE WEAK
FRONT INTO CENTRAL ALABAMA. NOT ANTICIPATING A BIG COOL DOWN BY
ANY MEANS...BUT WILL GIVE MORE OF A SYNOPTIC FOCUS FOR
THUNDERSTORM ACTIVITY FOR TUESDAY. GFS STILL A TAD MORE AGGRESSIVE
TAKING THE FRONT A LITTLE FURTHER SOUTHEAST BEFORE STALLING WHILE
EURO MEANDERS IT INTO THE NORTHERN/CENTRAL PART OF THE STATE. BOTH
INDICATE THE POSSIBILITY OF INCREASED POPS...SOME DRIER AIR
FILTERING IN FOR WEDNESDAY AND THURSDAY ACROSS THE NORTH
ESPECIALLY...AND MAYBE SOME NOT AS HOT AND NOT AS HUMID TEMPERATURES
FOR WEDNESDAY AND SLIGHTLY COOLER OVERNIGHT WED/THU. THIS WOULD
HELP HEAT INDICES FOR MID WEEK WHICH HAVE BEEN INCHING UP.

BY THE LATTER PART OF THE WEEK INTO NEXT WEEKEND THE UPPER RIDGE
AMPLIFIES GREATLY AS THE UPPER LOW MOVES INTO NEW ENGLAND/NOVA
SCOTIA. IN ADDITION...THE SURFACE RIDGE WEAKENS ALLOWING FOR WEAK
EASTERLY AND ONSHORE FLOW TO ENTER BACK. THIS WILL ALLOW FOR
ISOLATED HEAT INDUCED ACTIVITY AND INCREASING HUMIDITIES...A
RETURN TO TYPICAL SUMMER.

08/MNK

&&

.AVIATION...18Z TAF DISCUSSION.

OUTFLOW BOUNDARY FROM EARLIER STORMS IN TENNESSEE HAS PUSHED INTO
NORTHERN ALABAMA...AND ANOTHER BATCH OF STORMS HAS DEVELOPED IN THE
WESTERN HALF OF TENNESSEE. CONDITIONS IN CENTRAL ALABAMA ARE QUITE
UNSTABLE...AND THERE IS GROWING CONFIDENCE THAT THE CURRENT AREA OF
STORMS WILL RIDE ALONG THE PREVIOUS OUTFLOW BOUNDARY AND EXPAND IN
COVERAGE THROUGH THE AFTERNOON AS IT PUSHES SOUTH. THUS...I HAVE
ENOUGH CONFIDENCE TO TRY TO TIME THE STORMS' ARRIVAL INTO BHM...
TCL...EET...AND ANB...AS INDICATED BY THE VCTS IN THE FORECAST. IF
THE STORMS DO CONTINUE TO MOVE AND DEVELOP SOUTHWARD...AND
CONFIDENCE GROWS EVEN MORE...THEN WE WILL UPDATE THE RESPECTIVE TAFS
TO GET EVEN MORE SPECIFIC ON AFFECTS AND TIMING.

OUTSIDE OF THUNDERSTORM AREAS CONDITIONS WILL BE PREDOMINANTLY
VFR...WITH CUMULUS LEVEL CLOUDS DISSIPATING AFTER DARK AND REFORMING
AFTER SUNRISE MONDAY. ANY LOCATIONS THAT GET SUBSTANTIAL RAIN THIS
AFTERNOON OR EVENING WILL HAVE AN INCREASED CHANCE OF FOG FORMATION
EARLY MONDAY MORNING.

/61/

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     69  93  72  93  69 /  70  30  20  50  30
ANNISTON    70  94  71  94  70 /  60  30  20  50  50
BIRMINGHAM  71  94  73  94  70 /  60  20  20  50  50
TUSCALOOSA  72  96  73  96  71 /  30  20  10  40  50
CALERA      71  94  72  94  71 /  40  20  20  50  50
AUBURN      70  95  71  95  71 /  40  30  20  40  50
MONTGOMERY  72  96  73  96  73 /  30  30  20  20  40
TROY        69  96  71  96  71 /  30  30  20  20  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/61
Hazardous weather outlook, Jun 26, 1:08 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT SUN JUN 26 2011

ALZ011>015-017>050-271800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
108 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF THUNDERSTORMS WILL LIKELY MOVE ACROSS PORTIONS OF CENTRAL
ALABAMA...BETWEEN 3 PM THIS AFTERNOON AND 8 PM THIS EVENING.  A FEW
OF THESE STORMS WILL BE STRONG TO SEVERE...POTENTIALLY PRODUCING
DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. THE STORMS WILL ALSO
PRODUCE LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. THE AREA
MOST LIKELY TO EXPERIENCE SEVERE STORMS IS FROM THE CITIES OF
VERNON...FAYETTE...BIRMINGHAM...AND ANNISTON...NORTHWARD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG TO SEVERE STORMS ARE POSSIBLE AREAWIDE ON TUESDAY INTO
TUESDAY NIGHT...AS A FRONTAL BOUNDARY WILL TRY TO WORK INTO THE
AREA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING STRAIGHT-
LINE WINDS...AND HEAVY DOWNPOURS. THERE ARE STILL SOME TIMING
DIFFERENCES THAT WILL NEED TO BE MONITORED OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THIS AFTERNOON AS WELL AS TUESDAY.

61

In the hours before

Special weather statement, Jun 26, 3:30 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CDT SUN JUN 26 2011

ALZ020-262100-
CHEROKEE AL-
330 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE COUNTY UNTIL
400 PM CDT...

AT 329 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CLOUDLAND TO 6 MILES WEST
OF TABOR ROAD...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CEDAR BLUFF...
  CENTRE...
  CLOUDLAND...
  SAND ROCK...
  SLACKLAND...

&&

LAT...LON 3410 8542 3410 8580 3412 8580 3413 8579
      3411 8584 3421 8585 3425 8584 3424 8582
      3426 8580 3426 8578 3437 8566 3438 8563
      3443 8559 3449 8558 3453 8551
TIME...MOT...LOC 2031Z 270DEG 21KT 3452 8555 3418 8594

27
Special weather statement, Jun 26, 3:52 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT SUN JUN 26 2011

ALZ049-262115-
PIKE AL-
352 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE COUNTY UNTIL 415 PM
CDT...

AT 347 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BANKS...OR 6 MILES NORTHEAST OF TROY...MOVING
NORTHWEST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TROY MUNICIPAL AIRPORT...
  LINWOOD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3187 8602 3193 8594 3196 8583 3181 8581
      3177 8593
TIME...MOT...LOC 2052Z 157DEG 7KT 3187 8589

61
Local storm report, Jun 26, 4:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     SARDIS CITY             34.17N 86.12W
06/26/2011                   ETOWAH             AL   EMERGENCY MNGR

            TREE DOWN ON BROADWAY STREET IN SARDIS CITY.

0342 PM     TSTM WND DMG     GALLANT                 34.00N 86.25W
06/26/2011                   ETOWAH             AL   911 CALL CENTER

            TREE DOWN AT GALLANT ROAD AND COUNTRY HILL ROAD IN
            GALLANT.

&&

AG
Special weather statement, Jun 26, 4:03 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT SUN JUN 26 2011

ALZ046-262130-
BULLOCK AL-
403 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BULLOCK COUNTY UNTIL 430
PM CDT...

AT 357 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHWEST OF BOOT HILL...OR 15 MILES NORTHEAST
OF BRUNDIDGE.  THIS STORM WAS DRIFTING SLOWLY NORTHWARD.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TANYARD...

&&

LAT...LON 3197 8579 3196 8583 3210 8588 3216 8549
      3200 8555 3199 8559 3196 8560 3191 8565
      3188 8566 3188 8579
TIME...MOT...LOC 2103Z 000DEG 0KT 3192 8572

61
Local storm report, Jun 26, 4:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
407 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     NECTAR                  33.98N 86.64W
06/26/2011                   BLOUNT             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS SEVERAL TREES AND POWER LINES
            DOWN IN THE NORTHERN AND WESTERN PARTS OF THE COUNTY.

&&

AG
Special weather statement, Jun 26, 4:10 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
410 PM CDT SUN JUN 26 2011

ALZ012-013-022>024-034-262200-
BIBB AL-FAYETTE AL-JEFFERSON AL-LAMAR AL-PICKENS AL-TUSCALOOSA AL-
410 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA...NORTHERN PICKENS...
SOUTHERN LAMAR...SOUTHWESTERN JEFFERSON...SOUTHERN FAYETTE AND
NORTHERN BIBB COUNTIES UNTIL 500 PM CDT...

AT 406 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS CREATING OUTFLOW WINDS ALONG A LINE EXTENDING FROM
BEDFORD TO OAK GROVE...AND MOVING SOUTH AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MILLPORT...
  HOLT...
  TUSCALOOSA...
  NORTHPORT...
  REFORM...

&&

LAT...LON 3390 8824 3355 8731 3351 8731 3351 8727
      3353 8727 3347 8711 3325 8698 3324 8703
      3317 8702 3316 8698 3299 8697 3328 8830
TIME...MOT...LOC 2110Z 000DEG 24KT 3380 8823 3342 8710

27

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:40 PM CDTSpecial Weather StatementBMXRussell50 min
Jun 26, 2:23 PM CDTSpecial Weather StatementBMXBlount37 min
Jun 26, 2:35 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston40 min
Jun 26, 2:45 PM CDTSpecial Weather StatementBMXBarbour30 min
Jun 26, 2:53 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah52 min
Jun 26, 3:16 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Walker59 min
Jun 26, 3:21 PM CDTSevere Thunderstorm WarningBMXBlount24 min
Jun 26, 3:30 PM CDTSpecial Weather StatementBMXDeKalb30 min
Jun 26, 3:45 PM CDTSevere Thunderstorm WarningBMXBlount, Cherokee, Etowah, St. Clair45 min
Jun 26, 3:52 PM CDTSpecial Weather StatementBMXPike23 min
Jun 26, 4:03 PM CDTSpecial Weather StatementBMXBullock27 min
Jun 26, 4:03 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah, Jefferson, St. Clair and 2 more42 min
Jun 26, 4:10 PM CDTSpecial Weather StatementBMXFayette, Lamar, Pickens, Tuscaloosa50 min
Jun 26, 4:14 PM CDTSpecial Weather StatementBMXLee46 min
Jun 26, 4:41 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more49 min
Jun 26, 4:55 PM CDTSpecial Weather StatementBMXLee50 min
Jun 26, 4:59 PM CDTSevere Thunderstorm WarningBMXChambers, Lee31 min
Jun 26, 5:04 PM CDTSpecial Weather StatementBMXRussell41 min
Jun 26, 5:28 PM CDTSevere Thunderstorm WarningBMXAutauga, Chambers, Chilton, Clay, Coosa, Elmore and 2 more47 min
Jun 26, 6:13 PM CDTSpecial Weather StatementBMXBullock, Lee, Lowndes, Macon, Montgomery, Russell47 min
Jun 26, 6:18 PM CDTSevere Thunderstorm WarningBMXLee42 min
Jun 26, 6:28 PM CDTFlash Flood WarningBMXLee3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.